COMMUNICATIONS IN ALGEBRA Volume 27, Number 1, 1999

全文

(1)

COMMUNICATIONS IN ALGEBRA

Volume 27, Number 1, 1999

CONTENTS

The Loewy Structure of the Projective Modules of the Mathieu

Group Mi2 and Its Automorphism Group in Characteristic 3 . . . 1

S. Koshitani and K. Waki

The Green Correspondents of the Mathieu Group M^ in

Characteristic 3 . . . 37

S. Koshitani and K. Waki

Double Extension of Quadratic Lie S u p e r a l g e b r a s . . . 67

H. Benamor and S. Benayadi

Co-Cohen-Macaulayness of Certain Graded Artinian M o d u l e s . . . 89

Z. Tang and G. Zhu

On Two Open Problems About Embedding of Modules in Free

Modules . . . 105

J . Rada and M. Saorin

Extended Root Graphs for Complex Reflection Groups . . . 119 M. Hughes

A Minimality Property of Rees V a l u a t i o n s . . . 149

A. Nobile

Vertex-Primitive Vi -Arc-Transitive Graphs of Smallest Order . . . 163 S.-F. DuandM.-Y. Xu

Maximal Orders in Semigroups . . . 173

J . Fountain, V. Gould, and P. Smith

Direct Topologies from Discrete Rings. II. . . . 189 N. Shell

Quasi-P Radicals of r - R i n g s . . . 219 W. Chen

(continued on inside back cover)

M A R C E L

MARCEL DEKKER, INC. NEW YORK • BASEL

Contributions to this journal are published free of charge

D E K K E R

(2)

COMMUNICATIONS IN ALGEBRA

Volume 27, Number 2, 1999

CONTENTS

Cyclic Representations of the Quantum Matrix Algebras . . . 493 H. P. Jakobsen and H. Zhang

On the Structure of Cohen-Macaulay Simplicial AfTine

S e m i g r o u p s . . . 511 J. C. Resales and P. A. Garcia-Sdnchez

Elementary Groups and Invertibility for Kantor Pairs . . . 519 B. N. Allison and J. R. Faulkner

Products of Involutions in the Groups of Lie Type F ^ K ) . . . 557

P. C. Austin

Gerbes and Covers . . . 577 P. Debes andJ.-C. Douai

Enlargements, Semiabundancy, and Unipotent M o n o i d s . . . 595

J . Fountain, G. M. S. Gomes, and V. Gould

On the Cohomological 2-Dimension of F i e l d s . . . 615

R. Elman and C. Lum

A Note on the Wielandt Subgroup of a Metabelianp-Group... 621

E. A. Ormerod

Kaplansky Fields and ^-Algebraically Closed Fields . . . 629 P. Vamos

Hochschild Cohomology of Truncated Quiver Algebras . . . 645 A. C. Locateli

Rings Having a Morita-Like E q u i v a l e n c e . . . 665

J . L. Garcia and L. Marin

Large Subdirect Products of Graded M o d u l e s . . . 681

L. Oyonarte and B. Torrecillas

An Explicit Sign Formula for the Determinant of Cohomology... 703 W. Aitken

vii

(3)

viii CONTENTS The Homotopy Type of Spaces X with Fundamental Groupoid Q

and an Unique Non-trivial Homotopy ^-Module Fin (X) . . . 725

M. Bullejos and J . G. Cabello

Intertwining Operators Between Some Spaces of Differential

Operators on a Manifold . . . 755

P. Mathonet

Generalized Verma Modules over the Lie Algebra of Type G^ . . . Ill

A. Khomenko and V. Mazorchuk

On a Characterization of Perfect Rings . . . 785

N. Ding and J . Chen

Differential Identities of Lie Ideals or Large Right Ideals in

Prime Rings . . . 793

T.-K. Lee

Residual Division, Primary Decomposition, and Filtrations.

Application to Dedekind Domains . . . 811

K. E. Abalo and D. N. Niango

Algebraic Extensions of Graded and Valued F i e l d s . . . 821

V.-5. Hwang and A. R. Wads-worth

Twisted Flag Varieties of Trialitarian G r o u p s . . . 841 R. S. Garibaldi

The Automorphism Group and the Picard Group of a Monomial

A l g e b r a . . . 857

F. Guil-Asensio and M. Saorin

On Some Classes of /P-Modules and Congruences in /?-Tors . . . 889

F. Raggi, H. Rincon, and C. Signoret

A PBW Basis for Lusztig's Form of Untwisted Affine Quantum

Groups . . . 903 F. Gavarini

Almost Finite Modules . . . 919 D. Apassov

Jordan Centroids . . . 933

K. McCrimmon

(4)

CONTENTS ix On the Isomorphism Problem for Finite Dimensional Diagram

Algebras . . . 955

W. D. Burgess andJ.-B. Du

S-Pure-Injective Modules over a Commutative Priifer Ring . . . 961

M. Prest and G. Puninski

New Simple Infinite Dimensional Lie Algebras Related to Those of

Generalized Cartan Type H . . . 973 V. Jia

數據

Updating...

參考文獻

Updating...

相關主題 :